# SDR SWAA2021011842282

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,660 hours, 27,383 cycles
- System (JASC): 5241 · Galley Doors
- Part: Safety Clip
- Condition: Missing
- Location: R2 Door Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR; AFT LOWER DOOR STOP SAFETY CLIP IS MISSING.  ADJUSTED AND INSTALLED AFT LOWER DOOR STOP SAFETY CLIP, PER AMM 52-41-00.
